# SDR I5EA201906190001

- Difficulty date: June 15, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 65,445 hours, 44,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR SLIDE PACK LAYNRD ROUTED WRONG.    RE-MOVED AND L2 DOOR SLIDE PACK LYANRD REF: AMM TASK 25-61-35 402-007. NO DEFECTS NOTED.
